# SDR C2XA04TY157

- Difficulty date: August 20, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 15,597 hours, 13,673 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14524131009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION THE PAX DOOR SILL U CHANNEL WAS FOUND TO BE CORRODED.   MAINTENANCE REMOVED AND REPLACED THE PAX DOOR SILL U CHANNEL IAW THE MFG SRM.   AIRCRAFT RELEASE PENDING COMPLETION OF THE 4C INSPECTION.
